Advertisement

Applied Mathematics and Mechanics

, Volume 28, Issue 7, pp 901–906 | Cite as

Weighted Čebyšev-Ostrowski type inequalities

  • Arif RafiqEmail author
  • Nazir Ahmad Mir
  • Farooq Ahmad
Article

Abstract

In account of the famous Čebyšev inequality, a rich theory has appeared in the literature. We establish some new weighted Čebyšev type integral inequalities. Our proofs are of independent interest and provide new estimates on these types of inequalities.

Key words

Čebyšev type inequalities L (a,b) spaces absolutely continuous functions weight functions 

Chinese Library Classification

O 178 

2000 Mathematics Subject Classification

26D15 26D20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Čebyšev P L. Sur les expressions approximatives des integrals par les auters prises entre les mêmes limites[J]. Proc Math Soc Charkov, 1882, 2:93–98.Google Scholar
  2. [2]
    Dragomir S S. On Simpson’s quadrature formula for differentiable mappings whose derivatives belong to Lp spaces and applications[J]. RGMIA Res Rep Coll, 1998, 1(2):89–96.Google Scholar
  3. [3]
    Dragomir S S, Barnett N S. An Ostrowski type inequality for mappings whose second derivatives are bounded and applications[J]. RGMIA Res Rep Coll, 1998, 1(2):69–77.Google Scholar
  4. [4]
    Dragomir S S, Rassias T M. Ostrowski type inequalities and applications in numerical integration[M]. USA: Springer, 2002, 504.Google Scholar
  5. [5]
    Dragomir S S, Wang S. A new inequality of Ostrowski’s type in Lp norm[J]. Indian J Math, 1998, 40(3):299–304.zbMATHGoogle Scholar
  6. [6]
    Heining H P, Maligranda L. Čebyšev inequality in function spaces[J]. Real Analysis Exchange, 1991/1992, 17:211–247.Google Scholar
  7. [7]
    Kwong M K, Zettl A. Norm inequalities for derivatives and difference[M]. New York/Berlin: Springer-Verlag, 1980.Google Scholar
  8. [8]
    Mitrinovic D S, Pecaric J E, Fink A M. Inequalities involving functions and their integrals and derivatives[M]. Dordrecht: Kluwer Academic Publishers, 1991.Google Scholar
  9. [9]
    Mitrinovic D S, Pecaric J E, Fink A M. Classical and new inequalities in analysis[M]. Dordrecht: Kluwer Academic Publishers, 1993.Google Scholar
  10. [10]
    Pachpatte B G. On trapezoid and Grüss like integral inequalities[J]. Tamkang J Math, 2003, 34(4):365–369.zbMATHGoogle Scholar
  11. [11]
    Pachpatte B G. On Ostrowski-Grüss-Čebyšev type inequalities for functions whose modulus of derivatives are convex[J]. J Inequal Pure and Appl Math, 2005, 6(4):128.Google Scholar
  12. [12]
    Pachpatte B G. On čebyšev type inequalities involving functions whose derivatives belong to L p spaces[J]. J Inequal Pure and Appl Math, 2006, 7(2):58.Google Scholar
  13. [13]
    Pecaric J E, Porchan F, Tong Y. Convex functions, partial orderings and statistical applications[M]. San Diego: Academic Press, 1992.Google Scholar
  14. [14]
    Varosanec S. History, generalizations and applied unified treatments of two Ostrowski inequalities[J]. J. Inequal Pure and Appl Math, 2004, 5(2):23.Google Scholar

Copyright information

© Editorial Committee of Appl. Math. Mech. 2007

Authors and Affiliations

  1. 1.Mathematics DepartmentCOMSATS Institute of Information TechnologyIslamabadPakistan
  2. 2.Centre for Advanced Studies in Pure and Applied MathematicsBahauddin Zakariya UniversityMultanPakistan

Personalised recommendations